- -

Some aspects of Isbell-convex quasi-metric spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


Some aspects of Isbell-convex quasi-metric spaces

Show full item record

Olela Otafudu, O. (2018). Some aspects of Isbell-convex quasi-metric spaces. Applied General Topology. 19(1):173-187. doi:10.4995/agt.2018.7997

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/100266

Files in this item

Item Metadata

Title: Some aspects of Isbell-convex quasi-metric spaces
Author: Olela Otafudu, Olivier
Issued date:
[EN] We introduce and investigate the concept of geodesic bicombing in T0-quasi-metric spaces. We prove that any Isbell-convex T0-quasi-metric space admits a geodesic bicombing which satisfies the equivariance property. ...[+]
Subjects: Isbell-convexity , Geodesic bicombing , Injectivity
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2018.7997
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2018.7997
The author would like to thank the South African National Research Foundation (NRF) and the Faculty of Science Research Com-mittee (FRC) of University of the Witwatersrand for partial financial support.
Type: Artículo

This item appears in the following Collection(s)

Show full item record